# SDR SWIA202405150001

- Difficulty date: May 1, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 20,304 hours, 11,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Nr 3 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT PANEL #3 NOSE SKIN HAS CHAFES IN TWO SPOTS AS MARKED.   (C-CHECK RO 5/14/2024)   BLENDED OUT THE CHAFES ON RH WING #3 SLAT LEADING EDGE NOSE SKIN. BLEND DIMENSIONS AS FOLLOWS; D= .010", L= 1.747", W= 1.498", NOMINAL THICKNESS= .087", MAXIMUM ALLOWABLE DEPTH= .017", REMAINING THICKNESS= .077". DAMAGE IS ALLOWED RO REMAIN AS IS PERMANENTLY WITH NO ADDOTIONAL REPAIR PER ETD2024-170-012219  THE REWORKED AREAS MUST BE DETAILED VISUAL INSPECTED EVERY 24 MONTHS FOR CORROSION AS OF MAY 10TH, 2024. IF ANY CORROSION IS FOUND IT MUST BE REPORTED FOR RE-ASSESSMENT.
